Pancyclicity of Hamiltonian line graphs

E. van Blanken, J. van den Heuvel, J.P.M. van den Heuvel, H.J. Veldman

    Research output: Contribution to journalArticleAcademicpeer-review

    15 Citations (Scopus)
    77 Downloads (Pure)

    Abstract

    Let f(n) be the smallest integer such that for every graph G of order n with minimum degree 3(G)>f(n), the line graph L(G) of G is pancyclic whenever L(G) is hamiltonian. Results are proved showing that f(n) = ®(n 1/3).
    Original languageEnglish
    Pages (from-to)379-385
    Number of pages7
    JournalDiscrete mathematics
    Volume138
    Issue number138
    DOIs
    Publication statusPublished - 1995

    Fingerprint

    Pancyclicity
    Pancyclic
    Hamiltonian Graph
    Hamiltonians
    Line Graph
    Minimum Degree
    Integer
    Graph in graph theory

    Keywords

    • METIS-140717
    • IR-30078

    Cite this

    van Blanken, E., van den Heuvel, J., van den Heuvel, J. P. M., & Veldman, H. J. (1995). Pancyclicity of Hamiltonian line graphs. Discrete mathematics, 138(138), 379-385. https://doi.org/10.1016/0012-365X(94)00220-D
    van Blanken, E. ; van den Heuvel, J. ; van den Heuvel, J.P.M. ; Veldman, H.J. / Pancyclicity of Hamiltonian line graphs. In: Discrete mathematics. 1995 ; Vol. 138, No. 138. pp. 379-385.
    @article{137caa7cbb21412b836f5a594755f71d,
    title = "Pancyclicity of Hamiltonian line graphs",
    abstract = "Let f(n) be the smallest integer such that for every graph G of order n with minimum degree 3(G)>f(n), the line graph L(G) of G is pancyclic whenever L(G) is hamiltonian. Results are proved showing that f(n) = {\circledR}(n 1/3).",
    keywords = "METIS-140717, IR-30078",
    author = "{van Blanken}, E. and {van den Heuvel}, J. and {van den Heuvel}, J.P.M. and H.J. Veldman",
    year = "1995",
    doi = "10.1016/0012-365X(94)00220-D",
    language = "English",
    volume = "138",
    pages = "379--385",
    journal = "Discrete mathematics",
    issn = "0012-365X",
    publisher = "Elsevier",
    number = "138",

    }

    van Blanken, E, van den Heuvel, J, van den Heuvel, JPM & Veldman, HJ 1995, 'Pancyclicity of Hamiltonian line graphs', Discrete mathematics, vol. 138, no. 138, pp. 379-385. https://doi.org/10.1016/0012-365X(94)00220-D

    Pancyclicity of Hamiltonian line graphs. / van Blanken, E.; van den Heuvel, J.; van den Heuvel, J.P.M.; Veldman, H.J.

    In: Discrete mathematics, Vol. 138, No. 138, 1995, p. 379-385.

    Research output: Contribution to journalArticleAcademicpeer-review

    TY - JOUR

    T1 - Pancyclicity of Hamiltonian line graphs

    AU - van Blanken, E.

    AU - van den Heuvel, J.

    AU - van den Heuvel, J.P.M.

    AU - Veldman, H.J.

    PY - 1995

    Y1 - 1995

    N2 - Let f(n) be the smallest integer such that for every graph G of order n with minimum degree 3(G)>f(n), the line graph L(G) of G is pancyclic whenever L(G) is hamiltonian. Results are proved showing that f(n) = ®(n 1/3).

    AB - Let f(n) be the smallest integer such that for every graph G of order n with minimum degree 3(G)>f(n), the line graph L(G) of G is pancyclic whenever L(G) is hamiltonian. Results are proved showing that f(n) = ®(n 1/3).

    KW - METIS-140717

    KW - IR-30078

    U2 - 10.1016/0012-365X(94)00220-D

    DO - 10.1016/0012-365X(94)00220-D

    M3 - Article

    VL - 138

    SP - 379

    EP - 385

    JO - Discrete mathematics

    JF - Discrete mathematics

    SN - 0012-365X

    IS - 138

    ER -

    van Blanken E, van den Heuvel J, van den Heuvel JPM, Veldman HJ. Pancyclicity of Hamiltonian line graphs. Discrete mathematics. 1995;138(138):379-385. https://doi.org/10.1016/0012-365X(94)00220-D